On approximating distributions by approximating their De Pril transforms
Jan Dhaene and
Bjørn Sundt
Scandinavian Actuarial Journal, 1998, vol. 1998, issue 1, 1-23
Abstract:
Dhaene & De Pril (1994) gave some general bounds for errors caused by applying an approximation to the De Pril transform of a probability distribution. In this paper we further analyse such bounds. We prove results for several simple situations and indicate how these results can be combined for more complex situations. As an illustration we apply the results to deduce approximations to the convolution of a finite number of compound distributions whose counting distributions belong to a class consisting of the binomial, Poisson, and negative binomial distributions, and we give error bounds for these approximations.
Date: 1998
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1080/03461238.1998.10413988 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:sactxx:v:1998:y:1998:i:1:p:1-23
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/sact20
DOI: 10.1080/03461238.1998.10413988
Access Statistics for this article
Scandinavian Actuarial Journal is currently edited by Boualem Djehiche
More articles in Scandinavian Actuarial Journal from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().